Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 16, 2018, 10:45 AM EDT for 4 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2018, 10:45 AM EDT (14:45 UTC)
- Expired
- Apr 16, 2018, 2:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 112 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761
WGUS41 KPHI 161445
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1045 AM EDT MON APR 16 2018
PAC029-045-091-101-161830-
/O.NEW.KPHI.FA.W.0015.180416T1445Z-180416T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Chester PA-Philadelphia PA-Delaware PA-
1045 AM EDT MON APR 16 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southern Montgomery County in southeastern Pennsylvania...
Northeastern Chester County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 230 PM EDT
* At 1037 AM EDT, National Weather Service radar indicated heavy
rain has moved out of the area. However, local streams continue to
run high from earlier runoff, and some were still out of their
banks. This includes the Wissahickon and Pennypack Creeks in
Philadelphia and the Chester Creek in Chester. While renewed
flooding is not expected, this Areal Flood Warning was issued
because of ongoing flooding from earlier rain. This warning will
continue until all streams return to their banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways...the water may be deeper than
you think.
LAT...LON 4018 7557 4027 7523 4013 7500 4011 7496
4005 7498 3996 7513 3988 7515 3985 7533
3981 7543 3984 7550 3983 7553 3984 7558
$$
jjm1 follow-up statement
984
WGUS81 KPHI 161824
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
224 PM EDT MON APR 16 2018
PAC029-045-161832-
/O.CAN.KPHI.FA.W.0015.000000T0000Z-180416T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chester PA-Delaware PA-
224 PM EDT MON APR 16 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN CHESTER AND
DELAWARE COUNTIES...
The flood water is receding. Therefore, the flooding threat has
ended.
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3996 7525 3997 7528
4002 7531 4007 7538 4025 7520 4011 7496
$$
PAC091-101-161830-
/O.CON.KPHI.FA.W.0015.000000T0000Z-180416T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Philadelphia PA-
224 PM EDT MON APR 16 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
SOUTHEASTERN MONTGOMERY AND PHILADELPHIA COUNTIES...
At 222 PM EDT, reporting gauges indicated flooding across the warned
area. This includes the Wissahickon and Pennypack Creeks in
Philadelphia. This flooding is ongoing from the heavy rain that fell
earlier today, and this Areal Flood Warning will remain in effect
until the gauges subside.
Some locations that could experience flooding include...
Philadelphia, Camden, Norristown, East Norriton, Yeadon,
Conshohocken, Hatboro, Ambler, Jenkintown, Narberth, National Park,
Rockledge, Abington, Bryn Athyn, Wissinoming, Morris Park, Tacony,
Kensington, Roxborough and Willow Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4005 7498 3996 7513 3988 7515 3987 7521
3988 7526 3994 7524 3996 7525 3997 7528
4002 7531 4007 7538 4025 7520 4011 7496
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 16, 9:52 AM EDT, 53 minutes earlier.
Area forecast discussion, Apr 16, 9:52 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
952 AM EDT Mon Apr 16 2018
.SYNOPSIS...
The low pressure system that brought storms and a cold front to the
Mid Atlantic this morning, will slowly propagate northeast away from
the region on Tuesday. Another area of low pressure organizing over
the Midwest will propagate towards New England on Thursday. As it
does so, our region will first see a warm front, followed quickly by
a cold front. Canadian high pressure will move into the area for
the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Very dynamic weather this morning across the area. A warm front
has lifted into the area and is located from Monmouth county,
New Jersey, southwestward across southern New Jersey and into
central portions of the Delmarva, before it intersects its
parent low pressure system near Washington DC area. A cold
front extends from this low southeastward off of the far
southern portion of the Chesapeake Bay. Another surface trough
extends to its southwest as well.
A large expansive area of moderate to heavy rainfall is moving
across the northeastern half of the area this morning as the
first of several short waves moves across the area. There had
been some lightning and thunder associated with the stronger
storms earlier this morning as some elevated instability moved
across the area. There will remain some occasional lightning
associated with this large area of rainfall through the morning
hours.
The temperatures across the Poconos have risen above freezing,
so the Winter Weather Advisory for freezing rain was allowed to
expire at 9 am; although there will continue to be icy spots on
untreated surfaces and trees and power lines as well.
The aforementioned low pressure system will continue to lift
across eastern Pennsylvania through today, and continue to lift
to our north into New York state through the afternoon. As it
does so, it will continue to lift the warm front across the
area, as well as pull the cold front across the area as well.
Once the steady rainfall of this morning moves out of the area,
there will remain a chance for scattered showers and
thunderstorms through the afternoon as additional short
wave/vorticity impulses move across the area.
Winds will remain gusty 20 to 30 mph, with higher gusts reaching
30-40 mph at times into this afternoon. Directions will remain
northeast-easterly ahead of the warm front, then become more
south-southwesterly behind the warm front, before swinging to
west-southwest behind the cold front this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
By early this evening, low will be departing to the NE into NY
State into New England dragging a final surface trough through
the area. In addition, systems' upper low will still be centered
near western PA with the broad circulation continuing to spin
shortwaves through the area. The upshot of this is that mainly
cloudy skies with some continuing scattered showers are likely
to affect parts of the area at least into this evening and
likely through the overnight across the southern Poconos. In
fact as temperatures drop off into the low to mid 30s tonight
across the far north, any rain showers will change over to snow
showers with continuing cool, gusty, west winds. Temps will be a
bit warmer farther south with lows mainly in the upper 30s to
low 40s over SE PA through central, S NJ, and the Delmarva.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Made few changes to the long term forecast in order to focus on the
ongoing weather tonight.
Fair weather is expected from Tuesday night into Wednesday as high
pressure arrives across the area. It will be a bit warmer than
Monday/Tuesday, but still slightly below normal for mid-April. Highs
will generally be in the mid/upper 50s north/west and low/mid 60s
south/east. These values will be 2 o 4 degrees below normal.
Another low pressure system will approach the area later Wednesday
and last into Thursday evening. The system will be progressive, so
even though the low is depicted by the models as being rather
strong, it will not have large window of opportunity when our area
will be in the warm sector, and thus have more moisture for
precipitation. We therefore have mostly chc pops in the fcst for Wed
night/Thu and slgt chc pops into Thu night. Temperatures will remain
mostly at or a little below normal this period. The warmest day will
be Thursday (near normal) with mid/upper 50s for highs across the
north and low/mid 60s over Delmarva and srn NJ.
High pressure from Canada builds in for late this week and into the
weekend. Mostly fair weather is expected with a continuation of
below normal temperatures.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...The area of moderate to heavy rainfall is lifting across
the northeastern half of the area this morning. IFR to LIFR
conditions are associated with this rain. However, once the rain
ends, a period of VFR may briefly affect the sites, before
dropping back to MVFR, or possible IFR for some areas. There
will remain a chance for scattered showers into this afternoon
as well for some area.
By late this afternoon and into this evening, we expect an
improving trend to VFR.
E/SE winds this morning shift to SW/W this afternoon. Winds
speeds will be around 10 to 15 knots, with gusts to around 20 to
30 knots for many locations. Potential for some erratic
winds/gusts around showers. Moderate confidence. Finally, strong
LLWS will continue to be an issue this morning.
Tonight...mainly VFR. Moderate confidence.
Outlook...
Tuesday and Wednesday...Mostly VFR conditions are expected. A few
showers are possible, primarily for KABE and KRDG, which could lead
to brief reductions in the flight category. Moderate confidence.
Wednesday night and Thursday...Starting VFR, we may see conditions
lower as a warm front lifts through the area and precipitation moves
in. However, confidence is low at this time.
Thursday night and Friday...Mostly VFR expected behind a cold front
that will bring a shift to northwesterly winds and drier conditions.
High confidence.
&&
.MARINE...
Gale Warning continues...Widespread gales are expected in
advance of a line of heavy showers and storms moving through the
area west to east this morning. Erratic/severe wind gusts and
torrential downpours are possible with these storms.
After the line of storms passes, winds should gradually diminish
from south to north, with small craft advisory conditions likely
during the afternoon on Delaware Bay and the Atlantic Delaware
coastal waters. Gale conditions may linger on the New Jersey coastal
waters for most of the afternoon before conditions improve by
evening.
Tonight...A relative respite as winds should actually drop
below SCA levels this evening before starting to ramp back up
again overnight...likely to near or just below SCA levels by
early Tuesday.
Outlook...
Tuesday and Tuesday night...lingering elevated seas are possible on
the ocean waters through this time. Otherwise, winds should stay
below SCA criteria.
Wednesday and Thursday...Winds and seas are expected to be below SCA
criteria.
Thursday night and Friday...Winds and seas should increase once
again and may approach SCA criteria.
&&
.HYDROLOGY...
Flash Flood Watch will continue for now as heavy rain moves
through the area. Several Flood Advisories and Flood/Flash
Flood Warnings are being issued as well. Please see the latest
warnings and advisories for the latest information.
&&
.TIDES/COASTAL FLOODING...
A strong and persistent onshore flow during the overnight hours
is producing tidal anomolies in the 2 to 3 foot range this
morning, just before high tide starts to move in. The Coastal
Flood Advisories have therefore been upgraded to Coastal Flood
Warnings, which now cover the entire NJ and DE coastlines, and
the Delaware Bay. A Coastal Flood Advisory continues for the
tidal Delaware north of the Commodore Barry Bridge. Our thinking
here is that an offshore flow may develop before the next high
tide occurs later today, so the anomolies may get cut off before
moderate flooding can develop.
An offshore wind shift later today is then expected to end the
threat of coastal flooding across the area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 PM EDT this evening for PAZ054-055-
060>062-070-071-101>106.
Coastal Flood Advisory until 3 PM EDT this afternoon for
PAZ070-071-106.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ001-
007>010-012-015-017>019.
Coastal Flood Warning until 1 PM EDT this afternoon for
NJZ012>014-020>027.
Coastal Flood Warning until 2 PM EDT this afternoon for NJZ016.
Coastal Flood Advisory until 3 PM EDT this afternoon for
NJZ015-017>019.
DE...Coastal Flood Warning until 1 PM EDT this afternoon for
DEZ002>004.
Coastal Flood Warning until 2 PM EDT this afternoon for DEZ001.
MD...None.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ450>453.
Gale Warning until 11 AM EDT this morning for ANZ430-431-454-
455.
&&
Synopsis...Johnson
Near Term...Fitzsimmons/Robertson
Short Term...Fitzsimmons
Long Term...Johnson
Aviation...Fitzsimmons/Johnson/Robertson
Marine...Fitzsimmons/Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Apr 16, 9:07 AM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 907 AM EDT Mon Apr 16 2018 NJZ001-007>010-PAZ054-055-061-062-101>105-171315- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 907 AM EDT Mon Apr 16 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ008-012-015-019-020-171315- Cecil-Kent MD-Queen Annes-Talbot-Caroline- 907 AM EDT Mon Apr 16 2018 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Some spotty minor flooding will occur this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ015-017>019-PAZ070-071-106-171315- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 907 AM EDT Mon Apr 16 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-NJZ016-171315- New Castle-Salem- 907 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-NJZ013-014-020>027-171315- Kent-Inland Sussex-Delaware Beaches-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 907 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ012-171315- Middlesex- 907 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ060-171315- Berks- 907 AM EDT Mon Apr 16 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-454-455-171315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 907 AM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>453-171315- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 907 AM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 16, 9:32 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD WOODBURY 39.84N 75.15W
04/16/2018 GLOUCESTER NJ TRAINED SPOTTER
ROAD CLOSURE REPORTED AT S EVERGREEN AVENUE AND
GLASSBORO ROAD.
&&
EVENT NUMBER PHI1800607
MEOLALocal storm report, Apr 16, 9:33 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
04/16/2018 M43 MPH ANZ431 NJ NOS PLATFORM
0709 AM MARINE TSTM WIND 2 N SEA ISLE CITY 39.17N 74.70W
04/16/2018 M48 MPH ANZ453 NJ WEATHERFLOW
0712 AM MARINE TSTM WIND 1 E NORTH WILDWOOD 39.00N 74.78W
04/16/2018 M43 MPH ANZ453 NJ WEATHERFLOW
0818 AM MARINE TSTM WIND 1 E CAMP OSBORNE 40.01N 74.04W
04/16/2018 M39 MPH ANZ451 NJ WEATHERFLOW
0847 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
04/16/2018 M41 MPH OCEAN NJ WEATHERFLOW
&&
EVENT NUMBER PHI1800608
EVENT NUMBER PHI1800609
EVENT NUMBER PHI1800610
EVENT NUMBER PHI1800611
EVENT NUMBER PHI1800612
JRKLocal storm report, Apr 16, 9:43 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD PHILADELPHIA 39.96N 75.14W
04/16/2018 PHILADELPHIA PA EMERGENCY MNGR
RESCUES AND STUCK VEHICLES REPORTED IN THE AREA OF
COBBS CREEK. COBBS CREEK EXCEEDED ITS FLOOD STAGE OF 7
FEET AT 730 AM AND CRESTED AT 7.09 FEET BEFORE QUICKLY
FALLING BACK BELOW FLOOD STAGE BY 8 AM.
&&
EVENT NUMBER PHI1800613
MEOLALocal storm report, Apr 16, 10:06 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD PHILADELPHIA 39.96N 75.14W
04/16/2018 PHILADELPHIA PA EMERGENCY MNGR
FLOODING REPORTED ON INTERSTATE 95 AT THE ON RAMP NEAR
FRONT AND MARKET STREETS.
&&
EVENT NUMBER PHI1800614
JRKLocal storm report, Apr 16, 10:10 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLOOD SOUTH BRUNSWICK 40.40N 74.54W
04/16/2018 MIDDLESEX NJ LAW ENFORCEMENT
ROUTE 1 SOUTHBOUND CLOSED DUE TO FLOODING ON THE
ROADWAY.
&&
EVENT NUMBER PHI1800616
MEOLALocal storm report, Apr 16, 10:39 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM COASTAL FLOOD ATLANTIC CITY 39.36N 74.45W
04/16/2018 ATLANTIC NJ NEWSPAPER
WESTBOUND FAIRMONT AVENUE CLOSED AT TEXAS AVENUE DUE TO
FLOODING.
&&
EVENT NUMBER PHI1800617
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 12:32 AM EDT | Winter Weather Advisory | PHI | Carbon, Monroe | 8 hr |
| Apr 16, 5:34 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 4 hr |
| Apr 16, 5:52 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 7 hr |
| Apr 16, 6:30 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Apr 16, 7:04 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Apr 16, 7:26 AM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 34 min |
| Apr 16, 7:45 AM EDT | River Flood Warning | PHI | Delaware | 4 hr |
| Apr 16, 8:44 AM EDT | Areal Flood Warning | PHI | Philadelphia | 2 hr |
| Apr 16, 9:26 AM EDT | Areal Flood Warning | PHI | Bucks | 4 hr |
| Apr 16, 11:41 AM EDT | River Flood Warning | PHI | Bucks | 12 hr |
| Apr 16, 12:04 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Apr 16, 1:31 PM EDT | Areal Flood Warning | PHI | Bucks, Philadelphia | 4 hr |
| Apr 16, 2:27 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 5 hr |
| Apr 16, 2:45 PM EDT | Coastal Flood Warning | PHI | Bucks, Delaware, Philadelphia | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.